# SDR ASAA2017122422999

- Difficulty date: December 24, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,924 hours, 4,912 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FILTER BYPASS CAUTION ILLUMINATED ON ENGINE NR 1 AFTER ENGINE START UP.  ACFT GROUNDED.  PERFORMED EEC BITE CHECK FOR NR 1 ENGINE RECENT FAULTS.  FOUND FUEL FILTER SIGNALS DISAGREE FAULT MESSAGE PRESENT.  CHECKED FUEL FILTER FOR CONTAMINATION IAW AMM 73-11-02.  NO CONTAMINATION NOTED.  ALL LEAKS CHECKED OK.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL FILTER AND O-RINGS WITH NEW.  ENGINE IDLE, LEAK CHECKS COMPLETE. NO DEFECTS NOTED IAW AMM 73-11-02.
